# SDR REXA2016021300283

- Difficulty date: February 13, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 412DB FWD & AFT SEPARATOR PANELS ARE CHAFED ALONG THE TOP EDGE, PLUS THE SEAL RETAINER IS CRACKED.  REMOVED SEAL RETAINER IAW SRM 51-42-06.  REPAIRED SEAL RETAINER IAW EA CRJ254-04028 REV IB.  INSTALLED SEAL RETAINER IAW SRM 51-42-06.  R & R FWD & AFT SEPARATOR PANELS IAW SRM 51-42-06.
